Alert archive / Tennessee / Flash Flood Watches in 2017
Flash Flood Watch 1, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Apr 21, 2017, 8:20 PM CDT for 38 counties in Tennessee. It took effect at Apr 22, 2017, 3:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2017, 8:20 PM CDT (01:20 UTC)
- In effect from
- Apr 22, 2017, 3:00 AM CDT
- Expired
- Apr 23, 2017, 3:04 AM CDT
- In force
- 24 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
231 WGUS64 KOHX 220120 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Nashville TN 820 PM CDT Fri Apr 21 2017 ...Flash Flooding Possible Across Middle Tennessee Late Tonight through Late Saturday Night... .Previous rainfall accumulations have left most of Middle Tennessee with saturated ground conditions. Periods of moderate showers and thunderstorms will become more pronounced late tonight through late Saturday night, resulting in additional one to three inches of rainfall that could lead to flash flooding across the mid state. TNZ005>011-023>034-056>066-075-077>080-093>095-220900- /O.NEW.KOHX.FF.A.0001.170422T0800Z-170423T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 820 PM CDT Fri Apr 21 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 3 AM CDT SATURDAY THROUGH LATE SATURDAY NIGHT... The National Weather Service in Nashville has issued a * Flash Flood Watch for a portion of Middle Tennessee, including the following areas, Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland, Davidson, De Kalb, Dickson, Fentress, Giles, Grundy, Hickman, Houston, Humphreys, Jackson, Lawrence, Lewis, Macon, Marshall, Maury, Montgomery, Overton, Perry, Pickett, Putnam, Robertson, Rutherford, Smith, Stewart, Sumner, Trousdale, Van Buren, Warren, Wayne, White, Williamson, and Wilson. * From 3 AM CDT Saturday through late Saturday night * One, to locally around three inches of rainfall especially across northwest and northern portions of Middle Tennessee. * With saturated ground conditions across Middle Tennessee, additional rainfall could lead to runoff resulting in quick flooding of roads, poor drainage areas, low lying locations, along with secondary rivers and streams across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to quick flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 31
3 follow-up statements
082 WGUS64 KOHX 220807 FFAOHX Flood Watch National Weather Service Nashville TN 307 AM CDT Sat Apr 22 2017 ...Flash Flooding Possible Across Middle Tennessee through Late Tonight... .Previous rainfall accumulations have left most of Middle Tennessee with saturated ground conditions. Periods of moderate showers and thunderstorms will continue through tonight, resulting in additional one to three inches of rainfall that could lead to flash flooding across the area. TNZ005>011-023>034-056>066-075-077>080-093>095-230900- /O.CON.KOHX.FF.A.0001.000000T0000Z-170423T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 307 AM CDT Sat Apr 22 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * A portion of Middle Tennessee, including the following areas, Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland, Davidson, De Kalb, Dickson, Fentress, Giles, Grundy, Hickman, Houston, Humphreys, Jackson, Lawrence, Lewis, Macon, Marshall, Maury, Montgomery, Overton, Perry, Pickett, Putnam, Robertson, Rutherford, Smith, Stewart, Sumner, Trousdale, Van Buren, Warren, Wayne, White, Williamson, and Wilson. * Through 4 am Sunday. * One to three inches of rainfall, with locally higher amounts possible. * With saturated ground conditions across Middle Tennessee, additional rainfall could lead to runoff resulting in quick flooding of roads, poor drainage areas, low lying locations, along with secondary rivers and streams across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to quick flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
568 WGUS64 KOHX 230107 FFAOHX Flood Watch National Weather Service Nashville TN 807 PM CDT Sat Apr 22 2017 ...Flash Flooding Still Possible Across Middle Tennessee through Late Tonight... .Numerous showers and thunderstorms that brought heavy rainfall to Middle Tennessee today have moved east. Although light showers will continue to move across the Cumberland Plateau Region, most additional rainfall expected through late tonight will be associated with an upper level low pressure system approaching from our west. An additional one quarter, up to locally one half inch of rainfall across the Cumberland Plateau region, is expected. With saturated ground conditions, runoff, some roads continuing to be impassable due to water, and several rivers at bankfull, the flash flood watch will remain in effect. TNZ005>011-023>034-056>066-075-077>080-093>095-230900- /O.CON.KOHX.FF.A.0001.000000T0000Z-170423T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 807 PM CDT Sat Apr 22 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... The Flash Flood Watch continues for * A portion of Middle Tennessee, including the following areas, Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland, Davidson, De Kalb, Dickson, Fentress, Giles, Grundy, Hickman, Houston, Humphreys, Jackson, Lawrence, Lewis, Macon, Marshall, Maury, Montgomery, Overton, Perry, Pickett, Putnam, Robertson, Rutherford, Smith, Stewart, Sumner, Trousdale, Van Buren, Warren, Wayne, White, Williamson, and Wilson. * Until 4 AM CDT Sunday * An additional one quarter, up to locally one half of rainfall across the Cumberland Plateau Region, is expected. * With saturated ground conditions across Middle Tennessee, additional rainfall could lead to runoff resulting in quick flooding of roads, poor drainage areas, low lying locations, along with secondary rivers and streams across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to quick flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 31
842 WGUS64 KOHX 230804 FFAOHX Flood Watch National Weather Service Nashville TN 304 AM CDT Sun Apr 23 2017 ...Flash Flood Watch is Cancelled... TNZ005>011-023>034-056>066-075-077>080-093>095-230915- /O.CAN.KOHX.FF.A.0001.000000T0000Z-170423T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 304 AM CDT Sun Apr 23 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for most of Middle Tennessee has been cancelled. Although more showers are expected today, along with lingering flood concerns from earlier rainfall, amounts look to be up to around a quarter inch for most of the area today, with amounts between a quarter inch to a half inch on the Plateau. Therefore, the flash flood watch has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Apr 21, 6:42 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 21, 6:42 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Nashville TN 642 PM CDT Fri Apr 21 2017 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... A wet forecast is in store for the weekend. Models are in very good agreement that a cold front will move through by Sunday. There won't be too much of a temperature change tomorrow...but by Sunday the area can expect highs in the lower 60s. SPC has placed just about the whole forecast area in the slight risk for tomorrow. The main threat will be strong winds and hail with the potential for a few organized supercells. In addition the concern for flash flooding will increase. With all of the rain received this week and the potential for another inch to two inches...the ground might reach the saturation point. At this time it is difficult to pinpoint exactly where to place a watch so will hold off and see what areas get the most rain today. The start of the work week will be dry. Models still don/t have a great handle so not exactly sure the best chance for rain. Right now it looks like it could be Thursday night to Friday. A trof over the Rockies on Thursday begins to depend as it moves east. The Euro is faster and wraps up a low over the Upper Ohio Valley by Friday morning while the GFS depends the trof and keeps it over the middle of the United States. These discrepancies make it difficult to figure out rain changes for the end of the work week. && .AVIATION... 00Z TAF DISCUSSION. Rather messy conditions are expected through the next 24 hours, with mainly MVFR conditions, but a lot of variability. A stalled front is over the region tonight, and a slow moving low pressure system will bring periods of showers and thunderstorms through the next 24 hours as it moves eastward across the Tn Valley. For overnight, showers will be scattered over the area. There will be areas of fog and low clouds with conditions varying from MVFR to VFR early, then MVFR to IFR after 04Z. Between 08Z-12Z, a band of moderate to heavy showers with embedded thunder will spread in from the west. IFR/MVFR will occur. Extensive coverage of showers and thunderstorms will continue through the day. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......12 AVIATION........13
Hazardous weather outlook, Apr 21, 5:00 AM CDT, 15 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 500 AM CDT Fri Apr 21 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-221000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 500 AM CDT Fri Apr 21 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Strong to severe thunderstorms will be possible this afternoon and evening across Middle Tennessee. A few storms could contain damaging winds or hail. However, the main threat will be heavy rainfall and localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday More strong to severe thunderstorms are expected on Saturday across Middle Tennessee, especially during the afternoon, and a few storms could contain damaging winds and hail. However, the main threat will again be heavy rainfall and flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary today and Saturday. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down Shamburger
In the hours before
Local storm report, Apr 21, 5:00 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG E SHELBYVILLE 35.49N 86.45W
04/21/2017 BEDFORD TN BROADCAST MEDIA
IMAGES OF ROOF DAMAGE TO A MOTEL.
&&
EVENT NUMBER OHX1700443
JACKSONSpecial weather statement, Apr 21, 5:01 PM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Nashville TN
501 PM CDT FRI APR 21 2017
TNZ063-077-078-212230-
Cannon TN-Coffee TN-Warren TN-
501 PM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COFFEE...WARREN AND
SOUTH CENTRAL CANNON COUNTIES UNTIL 530 PM CDT...
At 501 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of McMinnville, moving east at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
McMinnville, Morrison, Centertown and Summitville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3553 8602 3571 8608 3583 8568 3582 8567
3557 8564
TIME...MOT...LOC 2201Z 255DEG 30KT 3564 8596
13Local storm report, Apr 21, 5:26 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
526 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
04/21/2017 BEDFORD TN EMERGENCY MNGR
MINOR DAMAGE TO THOMAS MAGNET SCHOOL.
&&
EVENT NUMBER OHX1700444
JACKSONLocal storm report, Apr 21, 6:22 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
622 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLOOD SMYRNA 35.98N 86.52W
04/21/2017 RUTHERFORD TN TRAINED SPOTTER
TSPOTTER REPORT OF FLOODED ROADS IN SMYRNA.
&&
EVENT NUMBER OHX1700445
JACKSONLocal storm report, Apr 21, 6:28 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 1 NW SHELBYVILLE 35.50N 86.46W
04/21/2017 BEDFORD TN FACEBOOK
IMAGE OF A LARGE TREE LIMB DOWNED ON COURTLAND DRIVE
&&
EVENT NUMBER OHX1700446
JACKSONLocal storm report, Apr 21, 6:39 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
639 PM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 11 SW WOODBURY 35.70N 86.20W
04/21/2017 E1.00 INCH CANNON TN FACEBOOK
IMAGE OF A HAIL STONE IN BRADYVILLE THAT WAS SLIGHTLY
LARGER THAN A QUARTER BUT SMALLER THAN A HALF DOLLAR.
0348 PM TSTM WND DMG 1 NW SHELBYVILLE 35.50N 86.46W
04/21/2017 BEDFORD TN FACEBOOK
IMAGE OF A LARGE TREE LIMB DOWNED ON COURTLAND DRIVE
0349 PM TSTM WND DMG E SHELBYVILLE 35.49N 86.45W
04/21/2017 BEDFORD TN BROADCAST MEDIA
IMAGES OF ROOF DAMAGE TO A MOTEL.
0349 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
04/21/2017 BEDFORD TN EMERGENCY MNGR
MINOR DAMAGE TO THOMAS MAGNET SCHOOL.
0350 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
04/21/2017 BEDFORD TN BROADCAST MEDIA
IMAGE OF ROOF DAMAGE TO A COMMERCIAL STRUCTURE.
0408 PM TSTM WND DMG 1 W BELL BUCKLE 35.59N 86.37W
04/21/2017 BEDFORD TN LAW ENFORCEMENT
TREES DOWN AT HIGHWAY 82 AND COOP ROAD.
0525 PM FLOOD SMYRNA 35.98N 86.52W
04/21/2017 RUTHERFORD TN TRAINED SPOTTER
TSPOTTER REPORT OF FLOODED ROADS IN SMYRNA.
&&
EVENT NUMBER OHX1700440 OHX1700446 OHX1700443 OHX1700444 OHX1700442
OHX1700441 OHX1700445
JACKSONThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:30 AM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 3 hr |
| Apr 22, 3:54 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Williamson | 3 hr |
| Apr 22, 4:09 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Williamson | 4 hr |
| Apr 22, 5:06 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Williamson | 114 min |
| Apr 22, 5:19 AM CDT | River Flood Advisory | OHX | Davidson | 12 hr |
| Apr 22, 5:26 AM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 2 hr |
| Apr 22, 5:36 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 22, 5:58 AM CDT | Areal Flood Advisory | OHX | Davidson, Rutherford, Williamson, Wilson | 2 hr |
| Apr 22, 6:30 AM CDT | River Flood Advisory | OHX | Davidson | 6 hr |
| Apr 22, 6:48 AM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Overton, Putnam, White | 117 min |
| Apr 22, 6:52 AM CDT | River Flood Advisory | OHX | Davidson | 10 hr |
| Apr 22, 7:15 AM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Apr 22, 8:35 AM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Apr 22, 8:49 AM CDT | River Flood Advisory | OHX | Maury | 12 hr |
| Apr 22, 9:01 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 119 min |
| Apr 22, 9:51 AM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress | 3 hr |
| Apr 22, 10:09 AM CDT | River Flood Warning | OHX | Cheatham | 37 hr |
| Apr 22, 10:17 AM CDT | River Flood Advisory | OHX | Hickman | 18 hr |
| Apr 22, 10:17 AM CDT | River Flood Advisory | OHX | Bedford | 18 hr |
| Apr 22, 10:22 AM CDT | River Flood Advisory | OHX | Davidson | 10 hr |
| Apr 22, 10:22 AM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 22, 10:29 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 40 hr |
| Apr 22, 10:29 AM CDT | River Flood Advisory | OHX | Williamson | 26 hr |
| Apr 22, 10:29 AM CDT | River Flood Advisory | OHX | Williamson | 26 hr |
| Apr 22, 12:58 PM CDT | River Flood Advisory | OHX | Perry | 9 hr |
| Apr 22, 1:53 PM CDT | Areal Flood Advisory | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 3 hr |
| Apr 22, 2:05 PM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Apr 22, 2:40 PM CDT | Flash Flood Warning | OHX | Wilson | 3 hr |
| Apr 22, 2:51 PM CDT | Special Weather Statement | OHX | Wayne | 39 min |
| Apr 22, 3:01 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Wayne | 44 min |
| Apr 22, 3:15 PM CDT | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 1 more | 3 hr |
| Apr 22, 3:21 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 24 min |
| Apr 22, 3:40 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
| Apr 22, 3:48 PM CDT | Flash Flood Warning | OHX | Hickman, Williamson | 3 hr |
| Apr 22, 3:52 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 23 min |
| Apr 22, 4:11 PM CDT | Tornado Warning | OHX | Giles | 34 min |
| Apr 22, 4:25 PM CDT | Special Weather Statement | OHX | Davidson | 50 min |
| Apr 22, 4:43 PM CDT | Special Weather Statement | OHX | Grundy | 47 min |
| Apr 22, 6:02 PM CDT | Areal Flood Advisory | OHX | Coffee, Cumberland, DeKalb, Fentress, Grundy, Overton and 5 more | 118 min |
Nearby
Flash Flood Watches in Tennessee, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.